Will there be addtional side effects increasing Paxil from 20mg to 30mg?
- 3 Nov 2015 by tfree
- 3 Nov 2015
- paxil, depression, side effect
It's only a 1mg difference. I don't see why you would have any side effects at all. I really hope you don't. When I increased mine I didn't have any side effects at all but then again we're all different.
It is possible... I would go from 20 to 25 then to 30 to make it more gradual in case there are side effects. I had side effects when I upped my dose... But my increase was from 20 to 40.
Hi, tfree! You really shouldn't notice a significant difference in any side effects between the two dosages ~ especially if you didn't have them at 20mg.
Best wishes, WCV
tfree; Just going up 10mg you might have a little but just for a short time. lot easier than when you first start this medication
Now everyone is different so give it some time. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2012 • 1 answer
Posted 5 Feb 2013 • 6 answers
Posted 21 Jan 2016 • 3 answers
Posted 17 Apr 2016 • 3 answers
Posted 11 days ago • 2 answers